Vicks NyQuil Severe Cold & Flu Relief Liquid Honey Flavor

Vicks NyQuil Severe Cold & Flu Relief Liquid Honey Flavor

12 oz btl

Ingredients

In Each 5 Ml: Active Ingredients: Acetaminophen (35 Mg), Pain Reliever/Fever Reducer; Dextromethorphan HBr (10 Mg), Cough Suppresant; Doxylamine Succinate (6.25 Mg), Antihistamine; Phenylephrine HCI (5 Mg), Nasal Decongestant. In Each 5 Ml: Inactive Ingredients: Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.

Warnings

In Each 5 ml: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if: adult takes more than 4 doses (30 mL each) in 24 hours, which is the maximum daily amount for this product; child takes more than 4 doses (15 mL each) in 24 hours, which is the maximum daily amount for this product; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks daily while using this product Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening; blisters ; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or is followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.; to make a child sleepy. Ask a doctor if you have: liver disease ; high blood pressure; diabetes; heart desease; thyroid disease ; glaucoma ; cough that occurs with too much phlegm (mucus); a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema; trouble urinating due to enlarged prostate gland. Ask a doctor or pharmacist before use if you are: taking sedatives or tranquilizers; taking the blood thinning drug warfarin. When using this product: do not use more than directed; excitability may occur, especially in children; marked drowsiness may occur; avoid alcoholics drinks; be careful when driving a motor vehicle or operating machinery ; alcohol, sedatives, and tranquillizers may increase drowsiness. Stop use and ask a doctor if: you get nervous, dizzy or sleepless; pain, nasal congestion or cough gets worse or lasts more than 5 days (children) 7 days (adults); fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back, or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults & for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use of printed shrinkband is broken or missing.

Details

Acetaminophen, phonylphrine HCI, Doxylamine succinate, Dextromethorphan HBr. Coats & soothes. New Flavor. Headache, fever, Sore throat, Minor aches & pains. Nasal Congestion, sinus pressure. Sneezing, Runny nose. Cough. Nighttime Relief. In Each 5 ml: Other Information: Each 15 ml Contains: Sodium 14 mg. Store at no greater than 25 C and do not refrigerate. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

In Each 5 ml: Directions: Take only as directed. Only use the dose cup provided. Do not exceed 4 dosses per 24 hrs. . Adults & Children 12 yrs & Over: 30 ml every 4 hrs. Children 6 to under 12 Yrs: 15 ml every 4 hrs. Children 4 to Under 6 Yrs: Do not use unless directed by a doctor. Children under 4 Yrs:: Do not use.

Country of Origin

Made In Canada.

Manufacturer

Procter & Gamble Company